Please use this identifier to cite or link to this item:
Title: Extrapolation theory for the real interpolation method
Author: Carro Rossell, María Jesús
Martín i Pedret, Joaquim
Keywords: Interpolació (Matemàtica)
Issue Date: 2002
Publisher: Universitat de Barcelona
Abstract: We develop an abstract extrapolation theory for the real interpolation method that covers and improves the most recent versions of the celebrated theorems of Yano and Zygmund. As a consequence of our method, we give new endpoint estimates of the embedding Sobolev theorem for an arbitrary domain Omega
Note: Reproducció del document publicat a:
It is part of: Collectanea Mathematica, 2002, vol. 53, num. 2, p. 165-186
ISSN: 0010-0757
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
500375.pdf178.37 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.